# SDR F3LA2013080800892

- Difficulty date: July 22, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N218FR
- Make and model: Airbus A320-214
- Aircraft serial: 1615
- Aircraft time: 35,134 hours, 12,924 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281520000
- Condition: Corroded
- Location: Zone 200
- Part time: 35,134 hours, 12,924 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C6/S2 CHECK.  FLOORBEAM Y1292, FR20 HAS MINOR CORROSION. REMOVED CORROSION IAW SRM 51-74-00, STEP 5, PAR(3).   FOUND TO BE WITHIN LIMITS, IAW SRM 53-11-14, FIG 105. TREATED AND PRIMED.
